Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 32, NWS Tulsa, OK

November 21, 2011Pushmataha County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Nov 21, 2011, 10:09 PM CST for Pushmataha County, Oklahoma. It took effect at Nov 22, 2011, 1:55 AM CST. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2011, 10:09 PM CST (04:09 UTC)
In effect from
Nov 22, 2011, 1:55 AM CST
Expired
Nov 24, 2011, 6:53 AM CST
In force
53 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kiamichi River near Antlers (ANTO2).

Action stage
24 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WGUS44 KTSA 220409
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CST MON NOV 21 2011


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-221209-
/O.NEW.KTSA.FL.W.0032.111122T1317Z-111123T1604Z/
/ANTO2.1.ER.111122T1317Z.111123T0600Z.111123T1004Z.NO/
1009 PM CST MON NOV 21 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KIAMICHI RIVER NEAR ANTLERS.
* FROM TUESDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  930 PM MONDAY THE STAGE WAS 18.09 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 26.7
  FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE EARLY WEDNESDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS SHOULD MOVE TO HIGHER 
  GROUND.

$$
10 follow-up statements
932 
WGUS44 KTSA 220720
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
120 AM CST TUE NOV 22 2011


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-221520-
/O.EXT.KTSA.FL.W.0032.111122T0755Z-111123T2158Z/
/ANTO2.2.ER.111122T0755Z.111123T0600Z.111123T1558Z.NO/
120 AM CST TUE NOV 22 2011

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1230 AM TUESDAY THE STAGE WAS 23.78 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE BEFORE DAWN  AND CONTINUE TO RISE TO NEAR 34.2 
  FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE WEDNESDAY MORNING.
* IMPACT...AT 35.0 FEET...WIDESPREAD FLOODING OCCURS ALONG THE WEST 
  BANK OF THE KIAMICHI RIVER NEAR MOYERS.  BUILDINGS ON CAMPGROUNDS 
  BECOME FLOODED. THE CITY OF ANTLERS IS NOT THREATENED DIRECTLY BY 
  THE KIAMICHI FLOODING BUT BACKWATER FLOODING OCCURS ALONG BEAVER CREEK 
  CLOSING ETHEL ROAD. THIS IS A DANGEROUS SITUATION.

$$
674 
WGUS84 KTSA 221319
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 AM CST TUE NOV 22 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-222119-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-111123T1827Z/
/ANTO2.2.ER.111122T0755Z.111123T0000Z.111123T1227Z.NO/
719 AM CST TUE NOV 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  630 AM TUESDAY THE STAGE WAS 27.00 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE RISING TO 
  NEAR 29.1 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 29.0 FEET...MODERATE FLOODING OCCURS ALONG THE WEST
  BANK OF THE KIAMICHI RIVER NEAR MOYERS. SOME PERMANENT BUILDINGS ON
  CAMPGROUNDS BECOME ISOLATED.

$$
763 
WGUS84 KTSA 221846
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CST TUE NOV 22 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-230246-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-111123T1555Z/
/ANTO2.1.ER.111122T0755Z.111123T0000Z.111123T0955Z.NO/
1246 PM CST TUE NOV 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1230 PM TUESDAY THE STAGE WAS 28.27 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE RISING TO 
  NEAR 28.5 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE EARLY WEDNESDAY MORNING.
* IMPACT...AT 29.0 FEET...MODERATE FLOODING OCCURS ALONG THE WEST BANK
  OF THE KIAMICHI RIVER NEAR MOYERS.  SOME PERMANENT BUILDINGS ON 
  CAMPGROUNDS BECOME ISOLATED.

$$
454 
WGUS84 KTSA 230046
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
646 PM CST TUE NOV 22 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-230846-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-111123T1451Z/
/ANTO2.1.ER.111122T0755Z.111122T2130Z.111123T0851Z.NO/
646 PM CST TUE NOV 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  630 PM TUESDAY THE STAGE WAS 28.21 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY WEDNESDAY BEFORE DAWN.
* IMPACT...AT 29.0 FEET...MODERATE FLOODING OCCURS ALONG THE WEST BANK
  OF THE KIAMICHI RIVER NEAR MOYERS.  SOME PERMANENT BUILDINGS ON 
  CAMPGROUNDS BECOME ISOLATED.

$$
056 
WGUS84 KTSA 230828
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CST WED NOV 23 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-231627-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-111123T1627Z/
/ANTO2.1.ER.111122T0755Z.111122T2130Z.111123T1027Z.NO/
227 AM CST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL THIS MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  130 AM WEDNESDAY THE STAGE WAS 27.12 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY EARLY THIS MORNING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS SHOULD MOVE TO HIGHER 
  GROUND.

$$
192 
WGUS84 KTSA 231302
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
702 AM CST WED NOV 23 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-232102-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-111123T2333Z/
/ANTO2.1.ER.111122T0755Z.111122T2130Z.111123T1733Z.NO/
702 AM CST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  630 AM WEDNESDAY THE STAGE WAS 26.16 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 27.0 FEET...MINOR FLOODING OCCURS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS SHOULD MOVE TO HIGHER 
  GROUND.

$$
575 
WGUS84 KTSA 231854
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CST WED NOV 23 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-240253-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-111124T1831Z/
/ANTO2.1.ER.111122T0755Z.111122T2130Z.111124T1231Z.NO/
1253 PM CST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1230 PM WEDNESDAY THE STAGE WAS 24.72 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS HAS FALLEN BELOW FLOOD
  STAGE BUT WILL EXPERIENCE A SECOND RISE BACK ABOVE FLOOD STAGE THIS
  EVENING AND CONTINUE TO RISE TO NEAR 25.5 FEET BY THURSDAY BEFORE
  DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS ALONG THE RIVER SHOULD 
  MOVE TO HIGHER GROUND.

$$
596 
WGUS84 KTSA 240051
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
651 PM CST WED NOV 23 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-240851-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-111124T2240Z/
/ANTO2.1.ER.111122T0755Z.111122T2130Z.111124T1640Z.NO/
651 PM CST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  630 PM WEDNESDAY THE STAGE WAS 23.63 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE AROUND 1 AM THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 25.7 FEET EARLY THURSDAY MORNING. THE RIVER 
  IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS ALONG THE RIVER SHOULD 
  MOVE TO HIGHER GROUND.

$$
587 
WGUS84 KTSA 240830
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CST THU NOV 24 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-241630-
/O.CON.KTSA.FL.W.0032.000000T0000Z-111124T2240Z/
/ANTO2.1.ER.111122T0755Z.111122T2130Z.111124T1640Z.NO/
230 AM CST THU NOV 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  130 AM THURSDAY THE STAGE WAS 23.33 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 
  25.7 FEET BY THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE THIS MORNING.
* IMPACT...AT 25.0 FEET...MINOR FLOODING BEGINS ALONG THE WEST BANK OF
  THE KIAMICHI RIVER NEAR MOYERS.  CAMPERS ALONG THE RIVER SHOULD 
  MOVE TO HIGHER GROUND.

$$
014 
WGUS84 KTSA 241253
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
653 AM CST THU NOV 24 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  KIAMICHI RIVER NEAR ANTLERS AFFECTING PUSHMATAHA COUNTY. 
  
OKC127-241323-
/O.CAN.KTSA.FL.W.0032.000000T0000Z-111124T2240Z/
/ANTO2.1.ER.111122T0755Z.111122T2130Z.111123T1713Z.NO/
653 AM CST THU NOV 24 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE KIAMICHI RIVER NEAR ANTLERS.
* AT  630 AM THURSDAY THE STAGE WAS 23.56 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE YESTERDAY LATE MORNING.
* FORECAST...THE KIAMICHI RIVER NEAR ANTLERS WILL CONTINUE FALLING 
  AND REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 24.0 FEET...FASTER FLOWS ALONG THE RIVER ARE EXPECTED 
  BUT NO FLOODING OCCURS. INTERESTS NEAR THE RIVER SHOULD CONTINUE TO
  MONITOR LATER FORECASTS. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 21, 9:17 PM CST, 52 minutes earlier.

Area forecast discussion, Nov 21, 9:17 PM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
917 PM CST MON NOV 21 2011

...UPDATE...

.DISCUSSION...
LOCALIZED...BUT SIGNIFICANT...FLOODING IS ONGOING
ACROSS PARTS OF FAR SOUTHEAST OK WITH NUMEROUS REPORTS
OF SWIFT WATER RESCUES AND ROADS UNDERWATER ACROSS
SRN LE FLORE COUNTY. HEAVIEST RAINFALL THE REMAINDER
OF THE EVENING AND EARLY OVERNIGHT HOURS IS EXPECTED
TO REMAIN ACROSS THIS REGION AND INTO PARTS OF NW AR
WITH ANOTHER 1 TO 2 INCHES POSSIBLE. FLASH FLOOD WATCH
WILL CONTINUE HERE...BUT HAVE TRIMMED BACK THE NWRN
EDGE OF THE WATCH ACROSS NE OK.

UPDATED PRODUCTS ARE OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   40  53  36  63 / 100  40  10   0
FSM   51  58  41  62 / 100  30  10   0
MLC   43  56  38  65 / 100  20  10   0
BVO   39  51  30  63 / 100  60  10   0
FYV   47  51  35  57 / 100  40  10   0
BYV   46  52  37  56 / 100  50  10   0
MKO   42  53  35  62 / 100  30  10   0
MIO   41  51  33  59 / 100  60  10   0
F10   41  54  36  64 / 100  30  10   0
HHW   50  62  40  66 / 100  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 AM TUESDAY FOR OKZ049-OKZ053-OKZ063-
     OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
     OKZ076.

AR...FLASH FLOOD WATCH UNTIL 6 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...14
LONG TERM....18
Hazardous weather outlook, Nov 21, 9:45 PM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
945 PM CST MON NOV 21 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
945 PM CST MON NOV 21 2011

...ONGOING FLOODING ACROSS SOUTHEAST OKLAHOMA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA WEST CENTRAL ARKANSAS.
 	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE TO SHIFT SLOWLY EAST ACROSS FAR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WIDESPREAD RAINFALL AMOUNTS
OF ONE TO THREE INCHES HAVE OCCURRED OVER THE PAST 6 HOURS IN PARTS
OF SOUTHEAST OKLAHOMA...WHERE SIGNIFICANT FLOODING HAS BEEN
REPORTED. THE HEAVIEST RAINFALL HAS SHIFTED TO THE EAST OF THE
AREA...ALTHOUGH ANOTHER INCH OF RAINFALL WILL BE POSSIBLE ACROSS
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS BEFORE RAINFALL TAPERS OFF
LATER TONIGHT.

A FEW OF THE STRONGER STORMS ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS WILL BE CAPABLE OF PRODUCING SMALL HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...DENSE FOG POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE NEXT STORM SYSTEM AND COLD FRONT WILL ARRIVE LATE THIS
WEEK INTO THE WEEKEND.  SOUTHERLY WINDS WILL INCREASE AHEAD OF
THE SYSTEM ALLOWING DRY AND MILD CONDITIONS FOR THANKSGIVING.
THUNDERSTORM CHANCES INCREASE FRIDAY AND SATURDAY AS THE SYSTEM
PASSES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 21, 7:59 PM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
759 PM CST MON NOV 21 2011

OKZ053-220230-
CHOCTAW OK-
759 PM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN CHOCTAW

AT 800 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
ORD...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAWYER...
RAYMOND GARY STATE PARK AND FORT TOWSON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3388 9547 3387 9550 3396 9555 3414 9515
      3394 9515 3393 9516 3395 9522 3393 9524
      3389 9525 3387 9529 3388 9533 3387 9534
      3386 9539
TIME...MOT...LOC 0200Z 244DEG 44KT 3392 9540
Local storm report, Nov 21, 9:13 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      TALIHINA                34.75N 95.05W
11/21/2011                   LE FLORE           OK   PUBLIC

            SEVERAL ROADS IN TOWN CLOSED OR FLOODED OVER. REPORTS OF
            PEOPLE LEAVING HOUSES.

0901 PM     FLASH FLOOD      8 SW HODGEN             34.76N 94.73W
11/21/2011                   LE FLORE           OK   BROADCAST MEDIA

            MULTIPLE ROADS ACROSS SOUTHERN LE FLORE COUNTY
            IMPASSABLE. WATER RESCUE UNDERWAY AT CEDAR LAKE AND
            HONTUBBY.

0910 PM     FLASH FLOOD      OCTAVIA                 34.53N 94.70W
11/21/2011                   LE FLORE           OK   FIRE DEPT/RESCUE

            MASSIVE FLOODING IN AND AROUND TOWN. HWY 144 CLOSED DUE
            TO HIGH WATER. WATER RESCUE UNDERWAY.

&&

JDS
Local storm report, Nov 21, 9:33 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     FLASH FLOOD      8 SW HODGEN             34.76N 94.73W
11/21/2011                   LE FLORE           OK   BROADCAST MEDIA

            REPORT OF RVS BEING WASHED AWAY NEAR CEDAR LAKE.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 6:27 PM CSTFlash Flood WarningTSALeFlore, Pushmataha4 hr
Nov 21, 7:59 PM CSTSpecial Weather StatementTSAChoctaw31 min
Nov 21, 10:21 PM CSTFlash Flood WarningTSALeFlore, Pushmataha6 hr
Nov 21, 10:30 PM CSTAreal Flood AdvisoryTSALeFlore, Sequoyah2 hr
Nov 22, 4:26 AM CSTAreal Flood WarningTSALeFlore, Pushmataha12 hr
Nov 22, 7:41 AM CSTRiver Flood WarningTSALeFlore19 hr
Nov 22, 5:54 PM CSTAreal Flood WarningTSALeFlore, Pushmataha9 hr

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.